Implicit renewal theory in the arithmetic case

Kevei Péter: Implicit renewal theory in the arithmetic case.
JOURNAL OF APPLIED PROBABILITY, (54) 3. pp. 732-749. ISSN 0021-9002 (2017)

[img] Text
implicit_renewal_theory_in_the_arithmetic_case.pdf - Published Version
Korlátozott. Repository staff only

Download (231kB)
[img]
Preview
Text
Kevei_arithmJAP_general.pdf - Submitted Version

Download (300kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF APPLIED PROBABILITY
Date: 2017
Volume: 54
Number: 3
Page Range: pp. 732-749
ISSN: 0021-9002
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 3302150
DOI id: https://doi.org/10.1017/jpr.2017.31
Date Deposited: 2018. Jan. 20. 13:01
Last Modified: 2018. Jan. 20. 13:01
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12762

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year